It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I wanted to ask some advice from people on this board. I suffer from OCD/GAD. Occasionally it gets bad enough to where my doctor puts me on some type of medication for 4-6 months.

The last time this happened, I was put on 50mg of Zoloft. During the 6 months I gained 60 pounds. I know people always say it wasn't the drug you ate more, etc. But when I started gaining weight, I went to Weight Watchers. I followed Weight Watchers, ran 5 miles a day and worked with weights. I still gained the 60 pounds. I came off the medication and, within a month or so, I started losing weight doing the exact same thing before.

But, nevertheless, I am afraid that I may be heading for another spike. I usually debate that based on whether it goes longer than 7 days. If it does then I'm off to the Dr. Right now I'm on day 4. It comes and goes but I'm hoping it goes for good soon.

If I do go to the Doctor what does someone suggest that doesn't cause weight gain? At least for them? I've heard something about Buspar. What does everyone thing about that?

Any help will be greatly appreciated.

Thanks!





All times are GMT -7. The time now is 04:06 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!